# SDR UALA2012020800755

- Difficulty date: February 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 80,957 hours, 12,935 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 252T21721
- Part serial: 2337
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD ELEVATOR PCA HAS RUNNING LEAK FROM SHAFT SEAL.  SHOULD READ LEAKING FROM LT CENTER ELEVATOR PCA.  PCA REMOVED.  COMPLETED INSTALLATION OF LT CTR ELEV PCA.
